Write a review

Elevess Nightmare, I Have No Known Allergy

LET ME B THE ONE TO WARN U!! I had Elevess...

LET ME B THE ONE TO WARN U!!

I had Elevess injected to my forehead,nose,nasolabial folds and lips.Horrible bruising and swelling immed.Finally after 2 medrol dose packs.I had 1 week reprieve.(looked almost human) then I woke up full blown swelling like the Goodyear blimp!(no joke) I used ice and was told to massage the areas.

I went back to cosmetic md placed back on medrol,went to pcp and allergist, placed on high dose Steroids, zantac, singular, zyrtec among others! I spent a day in ER,got EPI pen in case ER!

I have dealt w this 4 a mo. am exploring Vitrase to counteract and another OPINION!

DONT USE THIS PRODUCT

Dr. J. Ferneau

SEVERE SWELLING, REDNESS, PAIN, BRUISING, HARD LUMPS. HAD TO HIDE MY FACE FOR PAST MONTH!

Was this review helpful? 17 others found this helpful

Comments (10)

Hey Sarah! Was going thru this site after a yr absence. Thought of you. How did things turn out w/ this nightmare? Are you better? I see a local dermo is offering this product real cheap and thought of your horror. Let us know when you have the time ~ K? J
  • Reply
It is now September - has it gone away now?
  • Reply
OMG you poor thing, I saw that the Medspa I used last month was pushing this product or rather encourgeing us to give it a try, thank God 4 ppl like you who R brave enough to put a picture on the this site to warn others...thank you & good luck to you!
  • Reply
I am truly, truly sorry for your ordeal! This is some kinda major lawsuit against this company! I am SOSOSOSOSO glad I went online to check out this product! I was thisclose to trying it! You have been so up front and brave to tell it like it is! Thanx very much! Let everyone know the biopsy turns out ~~ I will keep my fingers crossed! XOXO Joni
  • Reply
listen up..this has truly been hell for me. it has been 3 mos and not sure Ill ever b the same. I have gone to a wonderful dermatologist/ cometic surgeon Dr Obagi in Pittsburgh. She has done many vitrase injections and the Elevess did not dissolve as it should have. She aspirated with needles at least 8 areas of yellow pus..Lots of antibiotics, antihistamines and Prednisone. Most recently she actually did a punch biopsy and I am awaiting results. Got 2 stiches in my cheek..She is a godsend! I am told that the company went out of business...thanks for all the concerns and I hope that people take note of this horrible experience! Hope things turn out ok for you guys! Sarah
  • Reply
How are you doing? Is your face looking better? I researched and found your story AFTER I had my Elevess experience. If I would have known the side effects, I would have never allowed this poison to be injected into my system. I had the filler injected on 12/22...yes, right before the holidays. Immediately, I looked like someone who had just been beaten severely. The next day, visited my PCP who gave me shot and a steroid prescription. Three weeks later, I start to feel my lips begin to swell, then my eyes. It is worse than before. I would never recommend this filler. In fact, now, I believe that I will never have anything done to my face again. The potential side effects are too horrific. Thanks for sharing. I wish you the best
  • Reply
Ill keep you all posted...
  • Reply
Wow, I hate that for you. I hope it turns out okay. Thaks for sharing.
  • Reply
A flyer from a local doc came in the mail a few days ago ~~~ For buy 1 get 1 free for elevess. I had never heard of it and thought I would give it a try after the new year. Took the time to look it up on this site ~~~~ What an eye opener!! Thank You so much for putting on the pix of your Elevess Experience!! I am SO sorry that this happened to you as I had a similar experience with a different filler, Perlane. I'm afraid the only cure for mine was Time, waiting out the life of the product. It got better after about 8mos but still never the same. And never good! Please write an update(and post pix, as we'd like to think it has gotten better)of how you are doing! This is a product that should be taken off the market if people are having such horrible experiences with it. I'm angry for you, too! Nothing is more frustrating than to pay big whoopin' bucks and have such high hopes of looking better and have it all go south! Not to mention the MD's that always, ALWAYS have an excuse why it didn't turn out correctly! It was your fault for every reason!
  • Reply
Thanks for the concerns!
  • Reply